# SDR AALA202505149763

- Difficulty date: May 13, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 71,201 hours, 29,850 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REPEAT DISCREPANCY LEFT FUEL PUMP FORWARD LOW PRESSURE LIGHT COMES ON DURING  CLIMB OUT.  **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
